Effect Of NF Cure And Shilajit ES

Apr

9

2014

Hi,
I have been using NF Cure and Shilajit ES for 2 months to overcome side effect of masturbation. Before using tablet when I used to masturbate I ejaculated more sperm. But after using these tablets when I masturbate I ejaculate less sperm. Now I am afraid. It is happening because of using these capsules. I used to take these capsules empty stomach. Because of this I am getting this problem. Please help me. I feel so bad now.

In: Sexual Health Asked By: [5 Grey Star Level]
Answer #1

First of all, stop masturbating, as this is not good for you. If you do this, you may face more serious problems.

Take NF Cure and Shialjit ES after food not empty stomach.

Thanks

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation